MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; TPLO PACK

MEDLINE INDUSTRIES, LP; TPLO PACK
Catalog Number DYNJ87591
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer, for the last "4-6 weeks" the gauze is "shedding threads" into the surgical incisions and on the end table while "absorbing fluid in a surgical incision".
 
Additional Manufacturer Narrative
According to the customer, for the last "4-6 weeks" the gauze is "shedding threads" into the surgical incisions and on the end table while "absorbing fluid in a surgical incision".The customer reported that "more anesthesia time" is required while the surgical site is cleared of foreign material.The customer reported the procedures were all able to be completed.No additional details are available related to the customer reported issue.The customer reported there was no serious injury or follow up care required related to the reported incident.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
Update to d9: sample returned.Update to h3: sample evaluated.Update to h6: type of investigation.Update to h6: investigation findings.Update to h6: investigation conclusions.

Common Device Name
TPLO PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key23040322
Report Number1423395-2025-00122
Device Sequence Number18614280
Product Code LRO
UDI-Device Identifier10198459046513
UDI-Public10198459046513
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJ87591
Device Lot Number25CBE884
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2025
Supplement Date Received by Manufacturer10/06/2025
Initial Report FDA Received Date09/12/2025
Supplement Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown